MAUDE Adverse Event Report: DePuy Ireland - 3015516266 ATTUNE; Knee Implant - Tibial Insert

DePuy Ireland - 3015516266 ATTUNE; Knee Implant - Tibial Insert
Catalog Number 254710608
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two ms right poly trials were noted as having damage to the trial with ¿chunks¿ missing from the trials.This is seen as something from repeated use and did not cause a delay in the surgery.
 
Additional Manufacturer Narrative
"this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.".

Brand Name
ATTUNE
Common Device Name
Knee Implant - Tibial Insert
Manufacturer (Section D)
DePuy Ireland - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
Cork Mfg & Material Warehouse
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50877966
Report Number1818910-2026-16495
Device Sequence Number18809981
Product Code HWT
UDI-Device Identifier10603295539896
UDI-Public(01)10603295539896(10)SO2061977
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254710608
Device Lot NumberSO2061977
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Supplement Date Received by Manufacturer09/24/2026
09/29/2026
Initial Report FDA Received Date09/24/2026
Supplement Report FDA Received Date09/24/2026
10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age66 YR
Patient SexMale